I started lexapro 4 weeks ago for anxiety.I am having stomach troubles since starting it .Constant burping,pain, acid reflux,and diarreah too.I do have a history of gastritis and this seems to have aggravated it to an extreme.I am going back to my pdoc to discuss this with him in one week.I'm wondering if any of the other meds are any easier on the stomach?Does anybody know? I take xanax .5 at bedtime but doc wont increase that or i'd just take that.I just want some ideas to give to doc because I find they usually say "what do you want to try?" and I have no idea what would be easier on my stomach.any ideas? thank you
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
I have my maxed amount of epidural shots of my cervical DDD....(and no one cares about my lumbar DDD)..... I've done physical therapy, muscle relaxers, Amitriptyline, Nortryptiline, desipramine.....narcotics... So I decided to go to a spine specialist and they have me on Gabapentin. Its been two weeks and it did nothing for my lumbar ever... but it did seem to help my cervical and arm/hand pain...